# SDR CALA2022033100843

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737-9
- Aircraft serial: 37201
- Aircraft time: 30,832 hours, 10,814 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Aft Fuselage Bel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 LAV SERVICE DOOR MISSING DOOR DID NOT DEPART AIRCRAFT, ALL HARDWARE REINSTALLED, REFERENCE LOG PAGE 8266793 FOR CORRECTIVE ACTION.
